Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011 (2011), Article ID 582512, 16 pages
Research Article

Periodic and Solitary-Wave Solutions for a Variant of the K(3,2) Equation

Nonlinear Scientific Research Center, Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 5 May 2011; Accepted 16 August 2011

Academic Editor: Mayer Humi

Copyright © 2011 Jiangbo Zhou and Lixin Tian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiangbo Zhou and Lixin Tian, “Periodic and Solitary-Wave Solutions for a Variant of the Equation,” International Journal of Differential Equations, vol. 2011, Article ID 582512, 16 pages, 2011. doi:10.1155/2011/582512